# SDR ASAA2019050829268

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 44,291 hours, 13,438 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT ILLUMINATION OF "SINGLE FMC OPERATION" ON TAXI IN. GROUNDED - YES. DID FMC BITE REF FIM 34-61 TASK 801. ON FAULT REVIEW BOTH FMC SHOWED SEVERAL LT MMR FAULTS. INPUTTING 300 SHOWED LOC DEV RATE. TROUBLESHOT REF FIM 34-31 TASK 801. NO FAULTS NOTED. ON FAULT REVIEW RT FMC SHOWED PGM FAULT ON G. PERFORMED FIM 34-61 TASK 807. NO FAULTS NOTED.
